Alert archive / Wisconsin / Special Marine Warnings in 2017

Special Marine Warning 21, NWS Green Bay, WI

June 14, 2017

NWS Green Bay, WI issued this special marine warning at Jun 14, 2017, 4:35 PM CDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 4:35 PM CDT (21:35 UTC)
Expired
Jun 14, 2017, 6:30 PM CDT
In force
115 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Green Bay radar (KGRB), 78 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

988 
WHUS53 KGRB 142135
SMWGRB
LMZ521-541>543-563-565-567-142330-
/O.NEW.KGRB.MA.W.0021.170614T2135Z-170614T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT WED JUN 14 2017

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SPECIAL MARINE WARNING FOR...

CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO SHEBOYGAN...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...

* UNTIL 630 PM CDT.

* AT 434 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  WATERSPOUTS WERE LOCATED ALONG A LINE EXTENDING FROM 7 NM 
  SOUTHWEST OF CRIVITZ TO NEAR PESHTIGO REEF LIGHT TO NEAR KEWAUNEE 
  PIERHEAD LIGHT TO 7 NM SOUTHEAST OF MANITOWOC...MOVING NORTHEAST 
  AT 40 KNOTS.

  HAZARD...WATERSPOUTS AND WIND GUSTS TO NEARLY 50 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
           HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
           HIGHER WINDS AND SUDDENLY HIGHER WAVES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PESHTIGO REEF LIGHT...SHERWOOD POINT LIGHT AND STURGEON BAY AROUND 
  440 PM CDT. 
  JACKSONPORT AROUND 455 PM CDT. 
  CHAMBERS ISLAND AND EGG HARBOR AROUND 500 PM CDT. 
  EAGLE BLUFF LIGHT AND BAILEYS HARBOR AROUND 505 PM CDT. 
  CANA ISLAND LIGHT AROUND 510 PM CDT. 
  SISTER BAY AROUND 515 PM CDT. 
  ROWLEYS BAY AROUND 520 PM CDT. 
  GILLS ROCK AROUND 525 PM CDT. 

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE BAILEYS
HARBOR...GILLS ROCK...SISTER BAY AND ROWLEYS BAY.

THIS WARNING REPLACES THE WARNING ALREADY IN EFFECT FOR THE CENTRAL
AND SOUTHERN BAY OF GREEN BAY AND THE COASTAL WATERS OF LAKE MICHIGAN
FROM ROCK ISLAND TO SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4390 8757 4390 8761 4440 8744 4451 8748
      4479 8731 4489 8743 4483 8757 4485 8755
      4497 8773 4498 8763 4517 8759 4541 8735
      4540 8695 4533 8695 4533 8687 4541 8682
      4536 8669 4533 8629 4488 8669 4383 8709
TIME...MOT...LOC 2134Z 231DEG 40KT 4515 8815 4491 8758 4445 8738 4398
8754

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS

$$

ECKBERG
4 follow-up statements
984 
FZUS73 KGRB 142223
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT WED JUN 14 2017

LMZ542-543-142232-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
523 PM CDT WED JUN 14 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...

NEARSHORE WATERS FROM STURGEON BAY TO SHEBOYGAN...

THE THUNDERSTORMS HAVE !** WEAKENED / MOVED OUT OF THE WARNED AREA
AND NO LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
      4504 8713 4528 8697 4529 8698 4530 8707
      4519 8712 4515 8724 4539 8729 4540 8695
      4533 8692 4541 8682 4536 8669 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696

$$

LMZ521-541-563-565-567-142330-
/O.CON.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
523 PM CDT WED JUN 14 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...

FOR THE FOLLOWING AREAS...

CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...

AT 522 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WATERSPOUTS
WERE LOCATED ALONG A LINE EXTENDING FROM 18 NM NORTHWEST OF CHAMBERS
ISLAND TO NEAR DETROIT ISLAND TO 18 NM EAST OF WHITEFISH POINT TO 24
NM EAST OF KEWAUNEE PIERHEAD LIGHT...MOVING NORTHEAST AT 40 KNOTS.

HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS. 

SOURCE...RADAR INDICATED. 

IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
         HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
         HIGHER WINDS AND SUDDENLY HIGHER WAVES. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  DETROIT ISLAND AROUND 530 PM CDT. 

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SISTER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
      4504 8713 4528 8697 4529 8698 4530 8707
      4519 8712 4515 8724 4539 8729 4540 8695
      4533 8692 4541 8682 4536 8669 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS

$$

ECKBERG
241 
FZUS73 KGRB 142226 CCA
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT WED JUN 14 2017

LMZ542-543-142232-
/O.COR.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
526 PM CDT WED JUN 14 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER 
POSE A SIGNIFICANT THREAT TO BOATERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
      4504 8713 4528 8697 4529 8698 4530 8707
      4519 8712 4515 8724 4539 8729 4540 8695
      4533 8692 4541 8682 4536 8669 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696

$$
LMZ521-541-563-565-567-142330-
/O.COR.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
526 PM CDT WED JUN 14 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...

FOR THE FOLLOWING AREAS...

CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...

AT 525 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WATERSPOUTS
WERE LOCATED ALONG A LINE EXTENDING FROM 19 NM NORTHWEST OF CHAMBERS
ISLAND TO NEAR DETROIT ISLAND TO 18 NM EAST OF WHITEFISH POINT TO 25
NM EAST OF KEWAUNEE PIERHEAD LIGHT...MOVING NORTHEAST AT 40 KNOTS.

HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS. 

SOURCE...RADAR INDICATED. 

IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
         HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
         HIGHER WINDS AND SUDDENLY HIGHER WAVES. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  DETROIT ISLAND AROUND 535 PM CDT. 

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SISTER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
      4504 8713 4528 8697 4529 8698 4530 8707
      4519 8712 4515 8724 4539 8729 4540 8695
      4533 8692 4541 8682 4536 8669 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS

$$

ECKBERG
460 
FZUS73 KGRB 142243
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUN 14 2017

LMZ521-541-142252-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
543 PM CDT WED JUN 14 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...

CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO 
LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
      4504 8669 4528 8664 4534 8654 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2242Z 231DEG 40KT 4584 8744 4514 8667 4467 8683 

$$

LMZ563-565-567-142330-
/O.CON.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
543 PM CDT WED JUN 14 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...

FOR THE FOLLOWING AREAS...

OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...

AT 542 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 35 NM NORTHWEST OF ROCK ISLAND TO 14 NM SOUTHEAST OF
DETROIT ISLAND TO 20 NM SOUTHEAST OF WHITEFISH POINT...MOVING
NORTHEAST AT 40 KNOTS.

HAZARD...WIND GUSTS TO 40 KNOTS. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS 
EAST OF NORTHERN DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
      4504 8669 4528 8664 4534 8654 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2242Z 231DEG 40KT 4584 8744 4514 8667 4467 8683 

HAIL...0.00IN
WIND...40KTS

$$

ECKBERG
624 
FZUS73 KGRB 142253
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT WED JUN 14 2017

LMZ563-565-567-142303-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
553 PM CDT WED JUN 14 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE... 

OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...

THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.

LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
      4504 8669 4528 8664 4534 8654 4533 8629
      4488 8669 4383 8709
TIME...MOT...LOC 2251Z 231DEG 40KT 4590 8733 4520 8656 4473 8672 

$$

ECKBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 14, 2:41 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 14, 2:41 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
241 PM CDT Wed Jun 14 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 240 PM CDT Wed Jun 14 2017

Convectively induced vorticity center will continue to produce
thunderstorms during the rest of the afternoon and early evening
hours. Shear and instability are sufficient for some severe storms
with strong winds and possibly large hail and a tornado or two.
Additional scattered storms could accompany the weak surface front
that will move through late tonight.

Some low clouds are possible early Thursday but increasing west
southwest winds will mix them out by noon with mostly sunny skies
in the afternoon. Warm temperatures aloft will make for highs
around 10 degrees above normal in most places.

.LONG TERM...Thursday Night Through Wednesday
Issued at 240 PM CDT Wed Jun 14 2017

A pretty typical early summer pattern setting up across the CONUS
with upper ridging located over the southwest CONUS/western
Atlantic and a general upper trough over east-central North
America. The jet stream appears to set-up over the northern tier
of states with periodic Pacific systems moving along the jet. The
main forecast challenge will be trying to time each of these
systems. Temperatures to start out above normal through Saturday,
cool to below normal into early next week, then slowly warm closer
to normal by the middle of next week.

Vertically-stacked upper low is forecast to slowly move east into
western Ontario Thursday night with a weak shortwave trough
pushing into the western Great Lakes. Models are also showing
another surge of gulf moisture streaming northeast as winds back
to the southwest once again. It appears that central/east-central
WI would need at least a small shower/thunderstorm chance after
midnight, while the north would remain dry. Under generally partly
cloudy skies, look for min temperatures to range from the middle
to upper 50s north-central WI, to the lower 60s across eastern WI.

Warm and somewhat humid conditions are expected to linger over
central/east-central WI on Friday with capes perhaps surpassing 1K
J/KG. The only question is whether there is a triggering mechanism
to kick off more showers/thunderstorms. The GFS hints at a mid-
level shortwave moving through the mean flow, thus cannot rule out
at least a chance of showers/thunderstorms. Max temperatures on
Friday to reach the upper 70s near Lake MI, lower to middle 80s
elsewhere.

Another weak shortwave trough is forecast by most of the models to
enter the western Great Lakes on Friday night and with a continued
southwest fetch of gulf moisture aimed at WI, additional small
chances for showers/thunderstorms will remain in the forecast.
Temperatures to remain on the mild side with middle to upper 50s
north-central, lower to middle 60s east-central WI. Models send a
weak frontal boundary into WI on Saturday and this feature would
be the trigger necessary to generate more showers/thunderstorms,
especially during the afternoon hours. More clouds/precipitation
chances would hinder temperatures with readings slipping into the
middle to upper 70s north-central/lakeshore, lower 80s south.

The best likelihood of seeing showers/thunderstorms should occur
Saturday night as a strong shortwave trough/accompanying surface
low and cold front sweep across the western Great Lakes. We will
have to watch these storms, especially Saturday evening before
instability begins to weaken. However, bulk shear values in the 35
to 50 knot range through the night could keep storms feisty well
into the night. While stronger lift/forcing exit the region on
Sunday, northeast WI to reside on the cooler/cyclonic side of this
system, thus with daytime heating, look for shower/thunderstorm
chances to continue through Sunday. Much cooler air mass to
overspread the area on Sunday with max temperatures around 70
degrees north-central, lower to middle 70s elsewhere.

Precipitation chances are expected to diminish Sunday evening with
the loss of daytime heating. Of course, the onset of daytime
heating on Monday could kick off at least a few showers or
thunderstorms. Temperatures on Monday will remain below normal
with only middle to upper 60s north-central, upper 60s near Lake
MI and lower 70s elsewhere. After a mostly dry Monday night,
models indicate the approach/passage of a shortwave trough/cold
front on Tuesday. While forcing/lift/instability are not as
pronounced as Saturday night's event, anticipate at least chance
pops will be needed across northeast WI for Tuesday. Max
temperatures are expected to be slightly warmer with most
locations in the 70-75 degree range.

High pressure is forecast to build into WI later Tuesday night
through Wednesday and appears to finally bring a dry period to the
extended forecast. Even with mixed sunshine, temperatures will not
warm much with readings a bit below normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1259 PM CDT Wed Jun 14 2017

MVFR ceilings over northern Wisconsin will dissipate this
afternoon as a warm front moves north and increasing winds mix
out low level moisture.

Thunderstorms will move across the area from southwest to northeast
during the mid and late afternoon hours accompanied by gusty winds
and heavy rain. They should exit the area during the early evening.
Additional scattered thunderstorms are possible alter tonight as
a weak cold front moves through.

IFR ceilings and visibilities are possible late tonight and early
Thursday where winds become light and the ground is wet from
rain. Good flying weather is expected by noon Thursday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:21 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
221 PM CDT Wed Jun 14 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
221 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms through midnight.
Damaging winds, large hail, heavy rainfall and a tornado or two
are possible.

Due to recent heavy rains, the Wisconsin River continues to flow
faster than usual with a few locations at or above flood stage.
Caution should be used if boating or fishing on the Wisconsin
River. Many other rivers across the region will also be rising,
with some possibly reaching flood stage.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A chance of thunderstorms will return for late this week and
the weekend, but severe storms do not appear likely.

Some rivers and streams will continue to be near or above flood
stage. Caution should be used near rapidly moving water.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ521-522-541>543-151930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
221 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible this evening. Some of
these storms will produce strong winds and hail. Areas of dense
fog are possible later tonight, as a warm and moist air flows
over the relatively cool waters of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A chance of thunderstorms will return during the weekend.

RDM/Kallas

In the hours before

Local storm report, Jun 14, 3:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TORNADO          5 SE NAVARINO WILDLIFE  44.59N 88.47W
06/14/2017                   SHAWANO            WI   LAW ENFORCEMENT

&&
Local storm report, Jun 14, 3:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          1 S FRAZER CORNERS      44.66N 88.36W
06/14/2017                   SHAWANO            WI   LAW ENFORCEMENT

&&
Local storm report, Jun 14, 4:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            CLINTONVILLE            44.61N 88.75W
06/14/2017                   WAUPACA            WI   TRAINED SPOTTER

            SEVERAL STREETS REPORTED FLOODED

&&

TIMMU
Local storm report, Jun 14, 4:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     PULASKI                 44.66N 88.23W
06/14/2017  M64 MPH          BROWN              WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 14, 4:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
429 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     RICHFORD                44.01N 89.43W
06/14/2017                   WAUSHARA           WI   EMERGENCY MNGR

            BARN REPORTED BLOWN DOWN. TIME ESTIMATED VIA RADAR.

&&

TIMMU
Local storm report, Jun 14, 4:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     APPLETON                44.26N 88.40W
06/14/2017  E65 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

            LARGE TREES DOWN AROUND APPLETON. TIME ESTIMATED.

0305 PM     NON-TSTM WND GST WAUPACA                 44.34N 89.06W
06/14/2017  E70 MPH          WAUPACA            WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:35 AM CDTSpecial Weather StatementGRBVilas25 min
Jun 14, 5:46 AM CDTSpecial Weather StatementGRBKewaunee29 min
Jun 14, 7:14 AM CDTRiver Flood WarningGRBLincoln24 hr
Jun 14, 7:16 AM CDTSpecial Marine WarningGRB119 min
Jun 14, 7:30 AM CDTSpecial Weather StatementGRBDoor45 min
Jun 14, 8:26 AM CDTSpecial Weather StatementGRBDoor49 min
Jun 14, 9:04 AM CDTSpecial Weather StatementGRBDoor41 min
Jun 14, 12:44 PM CDTSpecial Weather StatementGRBPortage, Wood76 min
Jun 14, 1:23 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano67 min
Jun 14, 1:45 PM CDTTornado WarningGRBMenominee, Shawano30 min
Jun 14, 1:58 PM CDTSpecial Weather StatementGRBPortage, Wood77 min
Jun 14, 2:14 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood59 min
Jun 14, 2:20 PM CDTSevere Thunderstorm WarningGRBOconto40 min
Jun 14, 2:48 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Waushara3 hr
Jun 14, 2:52 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago53 min
Jun 14, 2:53 PM CDTSpecial Marine WarningGRB2 hr
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more50 min
Jun 14, 3:34 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more3 hr
Jun 14, 3:45 PM CDTTornado WarningGRBBrown, Kewaunee, Oconto, Outagamie, Shawano34 min
Jun 14, 4:00 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Manitowoc60 min
Jun 14, 4:09 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto57 min
Jun 14, 4:57 PM CDTSevere Thunderstorm WarningGRBDoor43 min

Nearby

Special Marine Warnings in Wisconsin, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.